RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 220, Number 4, Pages 772–774 (Mi dan38820)  

MATHEMATICS

Certain questions in the theory of closed Riemann surfaces

M. Sh. Goldstein, È. F. Sluzhevskii

V. I. Lenin Tashkent State University

Full text: PDF file (332 kB)

Bibliographic databases:

Document Type: Article
Presented: M. A. Lavrent'ev
Received: 17.05.1974

Citation: M. Sh. Goldstein, È. F. Sluzhevskii, “Certain questions in the theory of closed Riemann surfaces”, Dokl. Akad. Nauk SSSR, 220:4 (1975), 772–774

Citation in format AMSBIB
\Bibitem{GolSlu75}
\by M.~Sh.~Goldstein, \`E.~F.~Sluzhevskii
\paper Certain questions in the theory of closed Riemann surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 220
\issue 4
\pages 772--774
\mathnet{http://mi.mathnet.ru/dan38820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0404266}
\zmath{https://zbmath.org/?q=an:0357.14009}


Linking options:
  • http://mi.mathnet.ru/eng/dan38820
  • http://mi.mathnet.ru/eng/dan/v220/i4/p772

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019